RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Q. J. Math., 2013, том 64, выпуск 4, страницы 1091–1098 (Mi qjm4)  

The prime number race and zeros of Dirichlet $L$-functions off the critical line: part 3

K. Forda, Y. Lamzouria, S. Konyaginb

a Department of Mathematics, University of Illinois at Urbana-Champaign, 1409 W. Green Street, Urbana, IL 61801, USA
b Steklov Mathematical Institute, 8, Gubkin Street, Moscow 119991, Russia

Финансовая поддержка Номер гранта
National Science Foundation DMS-0901339
Российский фонд фундаментальных исследований 11-01-00329
Natural Sciences and Engineering Research Council of Canada (NSERC)
The research of K.F. was partially supported by National Science Foundation grant DMS-0901339. The research of S.K. was partially supported by Russian Fund for Basic Research, Grant N. 11-01-00329. The research of Y.L. was supported by a Postdoctoral Fellowship from the Natural Sciences and Engineering Research Council of Canada.


DOI: https://doi.org/10.1093/qmath/has021


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 02.05.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/qjm4

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:25

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018